# SDR DXTA200300074

- Difficulty date: July 29, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 3,669 hours, 3,086 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Bleed Valve
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

POWER BRAKE LOW PRESS LIGHT AND ANTI SKID INOP. LIGHT ILLUMINATED DURING TAXI, LIGHTS STAYED ILLUMINATED AFTER CESSNA EMERGENCY CHECK LIST COMPLETED. - TROUBLESHOT ANTI-SKID SYSTEM AND FOUND BLEED VALVE INOP, INSTALLED BLEED VALVE ASSY IAW MM 32-42-06. OPS AND LEAK CHECKED GOOD.
